# SDR IPXA09855351

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 5642970028
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 752-W4-20 RT OUTBOARD FLAP STA 213.248 TOP SIDE DOUBLER GOUGED.  REPAIR ACCOMPLISHED PER REO-G12587 AND EO DC8-5720-32215.
